# SDR IPXA2023120481904

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,447 hours, 9,562 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 285N002821
- Part serial: D18108
- Condition: False Activation
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

*** ATB *** IMMEDIATELY AFTER TAKEOFF Â€Œ DET FIRE/OHT 4Â€? ANNUNCIATION ON EICAS. CHECKLIST ACTIONED. FUEL JETTISON CHECKLIST ACTIONED. 26,000 LB DUMPED REMOVED AND REPLACED AFOLTS CARD #4 ENGINE CARD A18 IAW AMM 26-10-01.  FIRE TEST OK IAW AMM 26-10-01.  INSPECTED #4 ENGINE LOOP DETECTORS AND CONNECTIONS.  NO DEFECTS NOTED.
